# SDR ASAA2020060132770

- Difficulty date: May 28, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,028 hours, 7,966 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7272
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 55,609 hours, 24,937 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENGINE START NR 2 ENGINE FAILED TO START.  NR N1 START VALVE DIDN'T OPEN.  REMOVED & REPLACED NR 2 ENGINE START VALVE IAW AMM 80-11-03.
